Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 75, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 7:55 PM CDT for 11 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 7:55 PM CDT (00:55 UTC)
- Expired
- May 1, 2011, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Logan County, AR, Montgomery County, AR, Perry County, AR, Pike County, AR, Polk County, AR, Saline County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
283
WGUS54 KLZK 020057
FFWLZK
ARC019-051-059-083-097-105-109-113-125-127-149-020400-
/O.NEW.KLZK.FF.W.0075.110502T0057Z-110502T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
755 PM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GARLAND COUNTY IN CENTRAL ARKANSAS...
MONTGOMERY COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
PERRY COUNTY IN CENTRAL ARKANSAS...
PIKE COUNTY IN SOUTHWEST ARKANSAS...
POLK COUNTY IN WESTERN ARKANSAS...
SCOTT COUNTY IN WESTERN ARKANSAS...
SOUTHERN YELL COUNTY IN CENTRAL ARKANSAS...
SOUTHWESTERN LOGAN COUNTY IN WESTERN ARKANSAS...
WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
WESTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 1100 PM CDT
* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF LENA LNDG REC AREA TO 4 MILES
SOUTH OF GLENWOOD. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN
HAVE ALREADY FALLEN OVER PARTS OF THE AREA WITH ADDITIONAL HEAVY
RAIN EXPECTED. VERY HEAVY RAIN HAS ALREADY FALLEN OVER THE AREA IN
THE LAST 24 HOURS...AND AN ADDITIONAL 1 TO 3 INCHES ARE EXPECTED.
FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER
OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME
TIME FOR ANY HIGH WATER TO RUNOFF OR LOWER. RESIDENTS SHOULD
MONITOR THE SITUATION CLOSELY AND TAKE ACTION IF WATER THREATENS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PINEY... WALDRON... ROCKWELL...
PERRYVILLE... MURFREESBORO... MT IDA...
MENA... LAKE OUACHITA... LAKE HAMILTON...
LAKE GREESON... HOT SPRINGS... DEGRAY LAKE...
DANVILLE... WILLIAMS JUNCTION... WICKES...
VANDERVOORT... STONEHOUSE REC AREA...
SEGUR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3493 9445 3496 9437 3497 9424 3507 9423
3508 9421 3507 9266 3392 9321 3405 9383
3417 9382 3419 9393 3435 9394 3435 9424
3419 9425 3420 9448
$$
581 follow-up statement
272
WGUS74 KLZK 020326
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 PM CDT SUN MAY 1 2011
ARC019-051-059-083-097-105-109-113-125-127-149-020400-
/O.CON.KLZK.FF.W.0075.000000T0000Z-110502T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK AR-PIKE AR-HOT SPRING AR-POLK AR-MONTGOMERY AR-GARLAND AR-
SALINE AR-SCOTT AR-PERRY AR-YELL AR-LOGAN AR-
1026 PM CDT SUN MAY 1 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LOGAN...
SOUTHERN YELL...PERRY...SCOTT...NORTHWESTERN SALINE...GARLAND...
MONTGOMERY...POLK...WEST CENTRAL HOT SPRING...PIKE AND WESTERN CLARK
COUNTIES UNTIL 1100 PM CDT...
* AT 1021 PM CDT...SHOWERS TO NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUED ACROSS MUCH OF WESTERN ARKANSAS. RAIN WAS HEAVIEST FROM
DANVILLE TO MENA...AND THIS WILL SPREAD EASTWARD ACROSS MUCH OF
THE WARNED AREA. THE RADAR ESTIMATED WIDESPREAD 1 TO 2 INCH
RAINFALL AMOUNTS IN THE PAST THREE HOURS...WITH LOCALLY UP TO
THREE INCHES. SOME FLASH FLOODING IS UNDOUBTEDLY OCCURRING GIVEN
A NEARLY SATURATED GROUND AND NOWHERE FOR THE WATER TO GO. HEAVY
TO EXCESSIVE RAIN WILL CONTINUE INTO EARLY MONDAY MORNING. THIS
WILL BECOME A VERY SERIOUS HIGH WATER SITUATION.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PINEY... WALDRON... ROCKWELL...
PERRYVILLE... MURFREESBORO... MT IDA...
MENA... LAKE OUACHITA... LAKE HAMILTON...
LAKE GREESON... HOT SPRINGS... DEGRAY LAKE...
DANVILLE... WILLIAMS JUNCTION... WICKES...
VANDERVOORT... STONEHOUSE REC AREA...
SEGUR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXCEPTIONALLY DANGEROUS SITUATION. LIFE THREATENING FLASH
FLOODING IS EXPECTED. IF YOU LIVE IN A FLOOD PRONE AREA...BE READY
TO MOVE TO HIGHER GROUND AND DO NOT ATTEMPT TO DRIVE THROUGH FLOODED
ROADWAYS
&&
LAT...LON 3493 9445 3496 9437 3497 9424 3507 9423
3508 9421 3507 9266 3392 9321 3405 9383
3417 9382 3419 9393 3435 9394 3435 9424
3419 9425 3420 9448
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:25 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 1, 6:25 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 PM CDT SUN MAY 1 2011 .AVIATION... OVERALL VFR TO MVFR CEILINGS WILL BE SEEN SUNDAY EVENING TO THE OVERNIGHT AT ALL TAFS. PATCHY AREAS OF IFR CONDITIONS WITH SHOWERS AND THUNDERSTORMS EXPECTED OVER THE NEXT 24 HRS. A STALLED FRONTAL BOUNDARY...WITH A SW TO NE ORIENTATION...WILL REMAIN IN PLACE ACROSS ARKANSAS...AND BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. HEAVY RAIN WILL BE POSSIBLE...WITH ISOLATED STRONG TO SEVERE STORMS SUNDAY EVENING. SOUTH OF THE FRONT WINDS WILL BE FROM THE SOUTH 5 TO 15 KNOTS...WHILE NORTH OF THE FRONT WINDS WILL BE NORTH 7 TO 18 KNOTS. SOME WIND SHEAR WILL BE PRESENT ALONG THE FRONT. LITTLE CHANGE IS EXPECTED ON MONDAY WITH AN UPPER LOW MOVING OVER AR WITH THE NEARLY STATIONARY BOUNDARY ACROSS CENTRAL TO SOUTHERN AR. (59) && .PREV DISCUSSION... /ISSUED 325 PM CDT SUN MAY 1 2011/ .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FLASH FLOOD WATCH CONTINUES ACROSS MUCH OF THE AREA. FRONTAL BOUNDARY REMAINS STALLED ACROSS ARKANSAS. RAIN HAS DIMINISHED IN AREAL COVERAGE FOR NOW...BUT EXPECT IT TO REDEVELOP TONIGHT. TEMPERATURES ARE IN THE LOWER 80S IN THE SOUTHEAST. EXPECT THUNDERSTORMS TO DEVELOP IN THE SOUTH BY LATE AFTERNOON. THE FRONT WILL MEANDER AROUND THE STATE THROUGH MONDAY. HEAVY RAIN AND WIDESPREAD FLOODING IS LIKELY THROUGH MONDAY NIGHT. THE UPPER LEVEL SYSTEM MOVES THROUGH THE AREA LATE MONDAY AND EARLY TUESDAY AND PUSHES THE FRONT EAST. HIGH PRESSURE WILL DOMINATE THE AREA THROUGH WEDNESDAY NIGHT. TEMPERATURES WILL BE VARIED ACROSS THE STATE AS LONG AS THE FRONT IS AROUND. && .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT HIGH PRESSURE IS EXPECTED TO PUSH OFF TO THE EAST OF ARKANSAS ON THURSDAY...THEN A WEAK FRONT IS FORECAST TO SAG THROUGH THE NORTHERN PARTS OF THE STATE WITH A SLIGHT CHANCE OF CONVECTION IN THE AFTERNOON. A SLIGHT CHANCE WILL BE KEPT IN THE FORECAST OVERNIGHT AND ON FRIDAY AS THE BOUNDARY SAGS THROUGH THE STATE. THE FRONT WASHES OUT LATER FRIDAY THEN IS EXPECTED TO LIFT NORTH AS A WARM FRONT AND KEEP A SLIGHT CHANCE OF CONVECTION IN THE FORECAST. THEN SUNDAY HAS A SLIGHT CHANCE ALSO AS ANOTHER FRONT FORMS AND SAGS SOUTH INTO AR. OVERALL TEMPS WILL BE AT OR BELOW NORMAL DUE TO THE CLOUDS AND CHANCES OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 48 57 45 64 / 90 80 80 20 CAMDEN AR 54 59 46 65 / 80 90 90 20 HARRISON AR 42 55 40 63 / 90 80 80 10 HOT SPRINGS AR 51 57 44 65 / 90 80 80 10 LITTLE ROCK AR 52 58 46 65 / 90 90 90 20 MONTICELLO AR 61 64 49 62 / 80 90 100 40 MOUNT IDA AR 50 56 43 65 / 90 80 80 10 MOUNTAIN HOME AR 43 56 42 63 / 90 80 80 10 NEWPORT AR 50 58 46 63 / 100 90 90 30 PINE BLUFF AR 56 60 47 64 / 90 90 90 40 RUSSELLVILLE AR 47 58 42 65 / 90 80 80 10 SEARCY AR 50 57 46 65 / 90 80 90 30 STUTTGART AR 53 58 47 64 / 90 90 90 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER- BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, May 1, 4:45 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 445 PM CDT SUN MAY 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 445 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COLD FRONT HAS SATALLED ACROSS SOUTH ARKANSAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS WILL BECOME SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN THIRD OF THE STATE THROUGH TONIGHT. CENTRAL AND SOUTH ARKANSAS WILL SEE ANOTHER ROUND OF HEAVY RAINFALL TONIGHT. FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGH AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS PERSISTING FLASH FLOOD THREAT. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING SITUATION ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Local storm report, May 1, 6:39 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
639 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL CLEVELAND 35.42N 92.71W
05/01/2011 E1.75 INCH CONWAY AR PUBLIC
HAIL WAS FALLING ALONG HWY 95.
&&
227Local storm report, May 1, 6:49 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
649 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG CENTER RIDGE 35.37N 92.57W
05/01/2011 CONWAY AR LAW ENFORCEMENT
MULTIPLE TREES AND POWERLINES ARE DOWN ON THE 6000 BLOCK
OF HWY 9. SOME STRUCTURAL DAMAGE HAS BEEN REPORTED WITH
ONE BARN PARTIALLY DESTORYED.
&&
227Local storm report, May 1, 7:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL NORFORK 36.21N 92.28W
05/01/2011 E1.00 INCH BAXTER AR LAW ENFORCEMENT
&&
227Local storm report, May 1, 7:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL RUSSELLVILLE 35.27N 93.14W
05/01/2011 E1.00 INCH POPE AR PUBLIC
HAIL FELL FOR ABOUT 5 MINUTES.
&&
227Local storm report, May 1, 7:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
718 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL NEW HOPE 34.23N 93.88W
05/01/2011 E1.00 INCH PIKE AR LAW ENFORCEMENT
&&
227Local storm report, May 1, 7:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
744 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 2 N WONDERVIEW 35.35N 92.73W
05/01/2011 CONWAY AR AMATEUR RADIO
COUPLE OF TREES DOWN ALONG HWY 95. THE TREES WERE NOT
BLOCKING ANY ROADS.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 24 min |
| May 1, 7:08 PM CDT | Tornado Warning | LZK | Conway, Van Buren | 52 min |
| May 1, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 31 min |
| May 1, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike | 46 min |
| May 1, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 44 min |
| May 1, 7:41 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 34 min |
| May 1, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| May 1, 8:01 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 3 hr |
| May 1, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Saline | 44 min |
| May 1, 8:04 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 3 hr |
| May 1, 8:24 PM CDT | Flash Flood Warning | LZK | Hot Spring | 21 hr |
| May 1, 9:04 PM CDT | River Flood Warning | LZK | Searcy | 24 hr |
| May 1, 9:07 PM CDT | Flash Flood Warning | LZK | Clark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more | 6 hr |
| May 1, 9:14 PM CDT | River Flood Warning | LZK | Izard, Stone | 60 hr |
| May 1, 9:43 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 47 min |
| May 1, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 27 min |
| May 1, 10:37 PM CDT | Special Weather Statement | LZK | Montgomery | 58 min |
| May 1, 10:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 43 min |
| May 1, 11:00 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 4 hr |
| May 1, 11:03 PM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| May 1, 11:05 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 4 hr |
| May 1, 11:10 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 4 hr |
| May 1, 11:58 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 3 hr |
| May 1, 11:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| May 2, 12:27 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 4 hr |
| May 2, 1:09 AM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 3 hr |
| May 2, 3:05 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more | 14 hr |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Conway, Perry | 3 days |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 18 hr |
| May 2, 3:56 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more | 4 hr |
| May 2, 4:00 AM CDT | Flash Flood Warning | LZK | Arkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more | 4 hr |
| May 2, 5:23 AM CDT | River Flood Advisory | LZK | Franklin | 36 hr |
| May 2, 5:47 AM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| May 2, 9:19 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more | 4 hr |
| May 2, 9:55 AM CDT | River Flood Warning | LZK | Yell | 12 hr |
| May 2, 10:01 AM CDT | Flash Flood Warning | LZK | Baxter | 5 hr |
| May 2, 3:50 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Logan, Marion and 6 more | 3 hr |
| May 2, 5:03 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.